RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1973, Volume 9, Number 11, Pages 2041–2047 (Mi de2047)  

Partial Differential Equations

The Lagrange–Charpit method in the restricted circular three-body problem

E. A. Grebenikov, M. N. Kiosa

State Scientific Center of the Russian Federation - Institute for Theoretical and Experimental Physics, Moscow

Full text: PDF file (711 kB)

Bibliographic databases:
UDC: 517.946
Received: 19.06.1973

Citation: E. A. Grebenikov, M. N. Kiosa, “The Lagrange–Charpit method in the restricted circular three-body problem”, Differ. Uravn., 9:11 (1973), 2041–2047

Citation in format AMSBIB
\Bibitem{GreKio73}
\by E.~A.~Grebenikov, M.~N.~Kiosa
\paper The Lagrange--Charpit method in the restricted circular three-body problem
\jour Differ. Uravn.
\yr 1973
\vol 9
\issue 11
\pages 2041--2047
\mathnet{http://mi.mathnet.ru/de2047}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=329378}
\zmath{https://zbmath.org/?q=an:0269.35019}


Linking options:
  • http://mi.mathnet.ru/eng/de2047
  • http://mi.mathnet.ru/eng/de/v9/i11/p2041

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:115
    Full text:61

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020